# SDR DALA2023031001792

- Difficulty date: March 8, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 132,535 hours, 19,793 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 180 38 CDE E- SIDE BROKEN CHECK FOR ELECTRIC GLITCH. CORRECTIVE ACTION: NO TROUBLE FOUND. (4092498)
